# SDR FDEA200912174477

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 46,263 hours, 15,700 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFTER INS FOR ALIGN - 1 MIN GOT CARGO FIRE FLASHING - PUSHED BUTTON WITH ACW PHASE ONES.  REMOVED LARGE(135 LB) CARGO FIRE EXTINGUISHER BOTTLE IAW MM 26-22-01-4  (3 EA) CIRCUIT BREAKERS  PULLED AND COLLARED DISCHARGE CARTRIDGES AND  DISCHARGE HEADS REMOVED IAW MM.  INSTALLED LARGE(135 LB.) CARGO FIRE EXTINGUISHER  BOTTLE IAW MM 26-22-01.  C/W UP TO AND INCLUDING  STEP 3J.  STILL REQUIRES CLOSING OF 3 EA CIRCUIT  BREAKERS, CONTINUITY TEST AND LOW PRESSURE TEST IAW MM 26-22-01.
